Menu
X
Vani Surendra asked 2 years ago

My age is 43yrs. I have seen a gynaec due to heavy bleeding after menstrual periods for a long time ie. 30 dys. Upon a Scan, I am diagnosed with Mildly bulky Uterus of ET 10 mm . My doctor suggested TEXAKIND MR & M2 Tone Forte. Bleeding reduced when used the above medicine for 5 dys. After stopping the medication, again bleeding spotted on a regular basis, and some times heavy bleeding. Again see the doctor and she advised to continue the medication. I am not able to guess which is menstrual bleeding due to above condition. I am suffering for last 3 months now. Kindly advise\’, if I can continue the same medication? How long it will take to be treated and get back to normalcy. Is surgery required to remove Uterus? Kindly advise

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

The doctor has correctly prescribed you these medicines. If continued, the bleeding should stop. However, if the bleeding is continuing even after 3 months of medication, surgical removal of uterus remains the only option. 
You may chat a gynecologist at our website for further clarification or consult a doctor further clarifications.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML